# SDR CALA2025121212070

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 50,471 hours, 30,031 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 7402048505
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT 3EA LOWER INNER PINS ARE CORRODED.   REMOVED AND REPLACED NR 2 ENG AFT MAINT LOWER INNER PINS 3EA IAW A 319 AMM 71-22-11-000-010-A AND 71-22-11-400-010-A. T/W TLC 2568 DUE 28/FEB/26.
